# SDR CALA2015110200889

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 66,612 hours, 16,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR, LT SIDEWALL FRAME AT STATION 1580 SHOWS SIGN OF CRACK AT FASTENER, BETWEEN STRINGER 8L & 9L.  CUT OUT DAMAGE & INSTALLED REPAIR DOUBLERS IAW SRM 53-00-07 REPAIR 1.  INITIATED DIP FOR DETAIL VISUAL INSPECTIONS 12000 FC FROM REPAIR INSTALLATION, OR 50000 AIRFRAME FC, WHICHEVER COMES FIRST IAW SRM 53-00-07 REPAIR 1 TABLE 203 ZONE 3 PAGE 207.  ACCOMPLISH INSPECTION 12,000 FC FROM REPAIR OR 50,000 TOTAL AIRFRAME FC WHICHEVER OCCURS FIRST & REPEAT INSPECTIONS EVERY 12,000 FC THEREAFTER.
